MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 11MM X 380MM ADOLESCENT NAIL, RIGHT

ORTHOPEDIATRICS, CORP 11MM X 380MM ADOLESCENT NAIL, RIGHT
Catalog Number 00-1504-1138
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
When surgeon was removing pnp nail, via the conical extractor and extractor, the conical extractor broke off inside the patient.

Brand Name
11MM X 380MM ADOLESCENT NAIL, RIGHT
Common Device Name
11MM X 380MM ADOLESCENT NAIL, RIGHT
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20605239
Report Number3006460162-2024-00068
Device Sequence Number20669097
Product Code HSB
UDI-Device Identifier00841132147115
UDI-Public00841132147115
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1504-1138
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age17 YR
Patient SexMale
Patient RaceWhite